# SDR DALA2024080907929

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489058) CORROSION ON E&E BAY ACCESS DOOR SURROUND STRUCTURE LOWER CHORD AT STA 360 LBL 6. REMOVED DAMAGE AND REPAIRED E&E BAY ACCESS DOOR SURROUND STRUCTURE LOWER CHORD @STA. 360, LBL 6 PER ER/A 619503-14 REV ORIGINAL.
